MathSciNet Relay Station
MathSciNet bibliographic data
MR858512 62J05 (62G05)
Hastie, Trevor; Tibshirani, Robert Generalized additive models. With discussion. Statist. Sci. 1 (1986), no. 3, 297–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement